# SDR SWIA202265880

- Difficulty date: June 6, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 45,344 hours, 29,009 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR AFT DRAG ANGLE CRACKED NEXT TO PULLEY MOUNTING BACKET MEASURING .875 INCH.    (FILED CLOSED)    PERFORMED TEMPERARY REPAIR OF PAX DOOR AFT DRAG ANGLE CRACKED NEXT TO PULLEY MOUNTING BACKET PER SRM 52-11-04-201-007-A01 ZONE 3. SEE CAMP CP 24949638 FOR REINSPECT OF PAX DOOR AFT DRAG ANGLE CRACK NEXT TO PULLEY MOUNTING BACKET EVERY 200 FLIGHT HOURS STARTING TAT 45325.90. SEE CAMP CP 24949685 FOR PERMINENT REPAIR OF PAX DOOR AFT DRAG ANGLE CRACK NEXT TO PULLEY MOUNTING BACKET IN 1600 FLIGHT HOURS STARTING TAT 45325.90. PERMINENT REPAIR DUE AT TAT 46925.90.
